# SDR DALA2022030101316

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 66,693 hours, 8,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 EMERGENCY LIGHT AT 30LT INOP. CORRECTIVE ACTION: FOUND PIN PULL OUT OF CONNECTOR AT WALL SIDE. REINSTALLED NEW PIN. (8749544)
